Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Homotopical stable ranks for certain $C^{\ast }$-algebras associated to groups

Tom 261 / 2021

Anshu Nirbhay, Prahlad Vaidyanathan Studia Mathematica 261 (2021), 307-328 MSC: Primary 46L85; Secondary 46L80. DOI: 10.4064/sm200601-17-11 Opublikowany online: 28 June 2021

Streszczenie

We study the general and connected stable ranks for $C^{\ast }$-algebras. We estimate these ranks for certain $C(X)$-algebras, and use that to do the same for certain group $C^{\ast }$-algebras. Furthermore, we also give estimates for the ranks of crossed product $C^{\ast }$-algebras by finite group actions with the Rokhlin property.

Autorzy

  • Anshu NirbhayDepartment of Mathematics
    Indian Institute of Science Education and Research Bhopal
    Bhopal ByPass Road
    Bhauri, Bhopal 462066, Madhya Pradesh, India
    e-mail
  • Prahlad VaidyanathanDepartment of Mathematics
    Indian Institute of Science Education and Research Bhopal
    Bhopal ByPass Road
    Bhauri, Bhopal 462066, Madhya Pradesh, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek